# SDR C2XA08ON112

- Difficulty date: April 7, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 7,102 hours, 3,825 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Worn
- Location: Rt Wing
- Part time: 7,102 hours, 3,825 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FLT 220 - ABQ - FLIGHT CREW REPORTED FUEL LEAKING FROM RIGHT WING / OVERWEIGHT LANDING TOUCH DOWN 46,600, 100FPM.  THE CREW RETURNED TO BLOCK AND DECLARED AN EMERGENCY AND LANDED SAFELY WITHOUT INCIDENT.  MX REMOVED AND REPLACED RT WING MOST OUTBOARD FLAPPER VLV, OPERATIONALLY CHECKED SATISFACTORY.  OVERWEIGHT LANDING IS PERMITTED AT SINK RATE INCODE IAW EMB 145 EC0550-01004.
